# SDR AALA201701079005

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 72,065 hours, 26,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO OPERATE, HARD TO ARM AND HARD TO CLOSE.   DOOR UPPER ROLLERS NOT ENGAGING.   MAINTENANCE ADJUSTED GUIDE ARM ON L1 DOOR IAW MM 52-11-04.
